I am taking 500mg of Naproxen for knee pain and I get a red face and feel feverish Any comments?

Question is Closed Report Mark as Favorite

Answers (3)

28 Oct 2009

you could be having an allergic reaction. you might want to call your doctor. i am guessing he is the one who gave it to you. don't wait. give them a call. that's why they get the big bucks ... hope you are successful.

Votes: +0

28 Oct 2009

I also believe it is an allergic reaction. I would not take anymore. This may work to your advantage. Naproxen does a number on your stomach lining and intestines. Ask your doctor about Tramadol. Nap does not touch my knee pain. Your treatment depends on your age and condition of your knee. All the best,kersey777.

Votes: +0

29 Oct 2009

On Drugs.com they have side effects of Naproxen on their site.
http://www.drugs.com/sfx/naproxen-side-effects.html
You should read all including the Professional part.

I wish you the best

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Naproxen before getting pregnant?

Hi! Because of a pain in my arm/shoulder, I've started taking Naproxen. Before this, me and my husband tried to get pregnant, but since I ...

1 answer 9 Oct 2013

Juvenile Rheumatoid Arthritis - What are some alternative medicines to liquid naproxen?

My daughter takes liquid naproxen for her JRA but lately its been unavailable. I have been giving her ibuprofen as an alternative but her knee is ...

2 answers 14 Oct 2013

I have severe joint pain in 1 knee (R). and in the front and back of my calf?

I have taken Tamoxifen for 2 1/2 years. My Dr says it is "working" when I tell him this and suggest I take Naproxen Sodium 1-2 times per ...

1 answer 21 Oct 2013

My orthopedic doctor did an arthroscopy procedure for my meniscus tear in the knee. See below?

He prescribed Naproxen EC 500 mg for pain and inflammation. However, I thought I was to take this only on as-needed basis. Because I did not ...

1 answer 21 May 2014